# SDR ASAA0280141

- Difficulty date: April 20, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 5914730533
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PHX - L1 DOOR HOLD OPEN MECHANISM WILL NOT LATCH.  STRAIGHTENED HOLD OPEN HOOK.  DOOR NOW LATCHES OPEN NORMALLY.  (M)
